| Model Number |
SSL-230 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Photo evaluation: visual analysis of the photographs identified: capsular contracture : unable to observe since it is a medical event and is not related to the device.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Physician reported right side capsular contracture baker grade iii.Additional report of "intact gel implant was removed and found to have a prominent crease deformity laterally".Device has been explanted and replaced.
Event or Problem Description